# SDR AUS20040048

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65056131
- Condition: Cracked
- Location: Fuselage
- Part time: 58,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO DOOR CUTOUT FRAME LOCATED AT BS 1090 RIB BL28 CRACKED.  CRACK LENGTH 8.255MM (0.325IN).
